# SDR SCNA20250117023

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N834
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 45,767 hours, 19,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 756871: STRIPPING AROUND MAIN CABIN DOOR LOOSE. RESOLUTION: REINSTALLED THE CLOSE-OUT SEAL TO TOP OF WINDSCREEN IAW B737 AMM 25-21-01. NO DEFECTS NOTED AT THIS TIME.
